# SDR CALA2015091694360

- Difficulty date: September 15, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 71,561 hours, 26,570 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRUCTURE, BENEATH OUTFLOW VLV, FRAME 66, STRINGER 31R, CORROSION.  R & R STRINGER 31R, FROM FRAME 64 - 66 IAW SRM 51-42-11 PGS 25 - 26.
